What is your medication cocktail?

Home Forums 20s and 30s + What is your medication cocktail?

This topic contains 2 replies, has 2 voices, and was last updated by  Brenda Scully 10 months, 2 weeks ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • December 15, 2016 at 2:25 pm #14246

    Brenda Scully
    Participant

    I’ve been diagnosed for 3 years but I just started meds around May 2015. I started with Copaxone and switched to Tecfidera. I am also taking gabapentin and amitriptyline for nerve pain. Oh and Vitamin D! Lots of Vitamin D! I was also getting Vitamin B injections for the last 6 months and that helped a lot with fatigue. I’m just curious, what is everyone else on? Is it working? Side effects? I experience flushing with tecfidera and the amitriptyline has caused a little weight gain but I was underweight for some time now so it’s OK. It also makes my heart beat super hard about 20 minutes after I take it which is a little unsettling.

    December 27, 2016 at 1:26 am #14257

    movemtns
    Participant

    I’m currently on Tysabri, vitamin D, magnesium when muscles are spastic/stiff, and modafinil for fatigue. I’ve been experiencing what I’m assuming is nerve pain the past couple weeks since nothing OTC gives relief. I tried some clonazepam since I happen to have some kicking around and that seems to help on really bad days. So far no side effects from tysabri other than it regulating my cycle which was always all over the charts, so I’m okay with it! I’ve been on it 13 months now and no new activity where before I had constant issues and was declining pretty quickly.

    Prior to Tysabri I was on tecfidera for a little over a year and I’d flush pretty much every dose. My main advice is to eat something substantial before taking it, greasy food seemed best for me haha. Cold water and cold shower if available. Some people find aspirin helps. It’s supposed to ease up over time but experienced the opposite; it would happen sporadically anywhere from 30 mins to a few hours after taking the pills and would last quite some time (I’d go to a 1.5hr lecture and be flushed nearly the whole session). Hope that helps 🙂

    January 6, 2017 at 5:42 pm #14259

    Brenda Scully
    Participant

    MoveMtns I also tried some heavy pain killers (left over from my c-section) for the nerve pain and they didn’t touch it. I had shingles once while living in New Zealand and they gave me gabapentin for the pain. Plus my Neurologist said if Tylenol or advil doesn’t work then it’s likely it’s nerve pain.
    I still flush every day on the Tecfidera but it doesn’t really bother me. Just gives me red patchy skin for a little while. I’ve taken the asprin for it but have stopped mostly because it feels like I take SO many pills every day. I wonder what it’s doing to my tummy!
    Well, cheers to our medication cocktails lol!

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.